# SDR AALA20131210001

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON CUSP IN RT HAND TUNNEL AT STATION 1300. INSTALLED NEW RT HAND CUSP SHEET FROM STATIONS 1250 TO 1309 IAW AARD 51-00-05-1 & DRAWING 9930612.
